# SDR SWIA201333899

- Difficulty date: June 19, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 29,607 hours, 23,848 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RBL AFT BULKHEAD WEB FROM RBL 9.0 - LBL 9.0 FOUND CRACKED.  C-CHECK REMOVED OUT OF LIMIT PARTS.  FABRICATED & INSTALLED REPAIR PARTS IAW REO.
